MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer alleged pump error on (b)(6) 2020.The customer mentioned high blood glucose.The pump passed the functional test, including the self test, sleep current measurement, active current measurement, rewind test, prime, seating test, basic occlusion test, occlusion test, force sensor test, displacement test and the dat at 0.0871 inches.No pump error noted during testing.There is no data available for the event date in the formatted history file.Unable to verify pump error in the formatted history file.The following were noted during visual inspection: minor scratched display window, missing display window cover, scratched case, cracked battery tube threads, cracked case at corner of the belt clip rail, keypad overlay texture damage, pillowing keypad overlay, cracked keypad overlay at the select button and partially broken off retainer.The test p-cap and reservoir does lock in place in the reservoir compartment.History download was successful using thus.During visual inspection, no damage noted on the electronic assembly, motor or force sensor.The motor was tested outside of the pump and passed.The customer alleged pump error was not confirmed.Unable to confirm alleged high blood glucose.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had pump error.It was reported that the customer was able to clear the alarm.No harm requiring medical intervention was reported.The customer discontinued the use of device.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key14427051
Report Number2032227-2022-191271
Device Sequence Number5488215
Product Code OZP
UDI-Device Identifier00763000283513
UDI-Public(01)00763000283513(17)230227
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2023
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG44YES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight73 KG